# SDR ASOA201101236

- Difficulty date: June 22, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 20,565 hours, 18,477 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE HAS 6 BROKEN ISOLATORS.  INSTALLED NEW SERVICEABLE ISOLATORS PN SL2337-3 IAW SRM 51-42-13.  REPAIR CLASSIFIED AS MINOR IAW SOP 5702.
